# SDR 9514312204

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab Trim
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN POWER WAS ADVANCED FOR TAKEOFF, CONFIGURATION AURAL WARNING HORN SOUNDED, ABORTED DEPARTURE.  RESET STABILIZER TO 3.1 UNITS AND SYSTEM CHECKED NORMAL.
